Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

On birth control pill. Getting heavy brown mucus discharge, stomach cramps. Had unprotected intercourse. What is the cause of discharge?

Hi. I ve been on birth control for the past 5 years. I get my period at the same time every month for a while now. 2 days ago a mostly brown mucus discharge has been coming pretty heavily and I have slight cramps as well. I jut had my period last week. I have had unprotected sex. What s is the discharge from? When will it stop? Help please! Nicole
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion do your urine pregnancy test which if negative get a pelvic ultrasonography and b HCG testing because it can be an early pregnancy or worse ectopic tubal pregnancy and then visit a gynecologist with reports
And from next cycle onwards start using a regular method of contraception.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain
Answered: Tue, 20 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor